# SDR IPXA2021020765408

- Difficulty date: February 4, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG EXIT LIGHT ABOVE L1 DOOR INOP.  REPAIRED DAMAGED WIRE CONTACTS AT EXIT LIGHT ASSY AMM 33-51-13-0401.
